EconPapers    
Economics at your fingertips  
 

Syntactic linear[near]-rings associated with groups semiautomata

Fong, Y., Huang, F.K. and W.F. Ke

Pure Mathematics and Applications, 1992, vol. 2, issue 3-4, pages 187-204

Date: 1992
References: Add references at CitEc
Citations Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:cmt:pumath:puma1992v002pp0187-0204

Access Statistics for this article

Pure Mathematics and Applications is currently edited by Peter Tallos

More articles in Pure Mathematics and Applications from Department of Mathematics, Corvinus University of Budapest Contact information at EDIRC.
Series data maintained by Gyula Magyarkúti (). This e-mail address is bad, please contact .

 
Page updated 2015-09-08
Handle: RePEc:cmt:pumath:puma1992v002pp0187-0204